# SDR SWAA2022030481225

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1016 BULKHD 5R AT STR 2R HAS OUT OF TOLERANCE HOLE / BEAMED HOLE 5R AT OTR 2R 1016 BULKHEAD TO (.406) (2ND OVERSIDE HOLE TOLERANCES IS .04057 - .04067) IAW WO # 39034/3000/0001 CUSTOMER CARD 3 I12107 STEP 15A TO 15B PG 27. TOOL ID # 22846 DUE: 07/03/19.
